... ringing in my ears, jaw ache, extremely dizzy. (I have experienced very similar symptoms in the past if I had missed a dose). However, I have been taking pristiq religiously. No changes in anything at all. I feel like I am losing my mind! Has ANYONE experienced anything similar? I am so scared.
Hi, Scoober! I'm sorry to hear that you're in this condition! It's not uncommon for antidepressants to *poop out* after long term use and since you had similar symptoms when you missed doses I wonder if this might be the cause?
But you must consider that this is an underlying condition unrelated to your medication. I'm sure you already have but, if not, you should contact your doctor right away.
Best wishes and please let us know how you make out with this. Wildcat
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2014 • 3 answers
Updated 29 Aug 2016 • 2 answers
Updated 24 May 2018 • 1 answer
Updated 27 Jan 2019 • 3 answers
Updated 18 Dec 2018 • 1 answer